# SDR HNAA2020072000200

- Difficulty date: July 5, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - EXTERIOR SKIN CORRODED BTW FR 66-67 STR 21L-21R...ACCOMPLISHED REPAIR OF EXTERIOR SKIN CORROSION BTW FR 66-67 STGR 21L-21R IAW ETD# ETD2020-145-020488.
